# SDR AUS20010928

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7603 · Power Lever
- Part: Cover
- Part number: 65B8280125
- Condition: Cracked
- Location: Power Lever
- Component: Power Lever, Rroyce, RB211524D4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT ENGINE THRUST CABLE GUARD COVERS LOCATED IN AREABETWEEN BS960 TO BS1000 DETERIORATED AND CRACKED. FOUND DURING INSPECTION IAW EI 743-076-0002R02.
